Record number :
854372
Title of article :
Numerical treatment for the modified burgers equation Original Research Article
Author/Authors :
Mohamed A. Ramadan، نويسنده , , Talaat S. El-Danaf، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
9
From page :
90
To page :
98
Abstract :
In this paper, we consider the solution of the modified Burgerʹs equation by using the collocation method with quintic splines. Applying the Von-Neumann stability analysis method we show that the proposed method is unconditionally stable. By conducting a comparison between the absolute error for our numerical results and the analytic solution of the modified Burgerʹs equation we will test the accuracy of the proposed method.
Keywords :
Quintic spline , Modified Burgerיs equation , Finite difference method
Journal title :
Mathematics and Computers in Simulation
Link To Document :